Journal of Mathematics of Kyoto University

Asymptotics of the Infimum of the Spectrum of Schrödinger Operators with Magnetic Fields

Naomasa Ueki

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 37, Number 4 (1997), 615-638.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518207

Digital Object Identifier
doi:10.1215/kjm/1250518207

Mathematical Reviews number (MathSciNet)
MR1625960

Zentralblatt MATH identifier
0928.35032

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 58G32 60J65: Brownian motion [See also 58J65]

Citation

Ueki, Naomasa. Asymptotics of the Infimum of the Spectrum of Schrödinger Operators with Magnetic Fields. J. Math. Kyoto Univ. 37 (1997), no. 4, 615--638. doi:10.1215/kjm/1250518207. https://projecteuclid.org/euclid.kjm/1250518207


Export citation